# SDR 96ZZZX1833

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 214031431105
- Condition: Cracked
- Location: Upper Tailboom
- Part time: 3,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TAILBOOM ATTACHMENT LONGERON CRACKED THROUGH ATTACHMENT FITTING.  CRACK WAS DISCOVERED DURING THE DAILY VISUAL INSPECTION.  PART WAS TAGGED AND SHIPPED TO BELL HELICOPTER IN FORT WORTH, TEXAS.
